Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
DarthRaevyn

What's a good way to get rid of excess dead skin from AHA use?

Recommended Posts

I'm using the Neutrogena Healthy Skin Face lotion. It seems like the excess dried skin from the BP becomes apparent with the Neutrogena because of the AHA. I used to use Cetaphil lotion and it would cover up any of the dead skin left on there.

Now there's like brown dead skin left over from the AHA. I'm using 3 pumps in the morning and 4 at night. The instructions say 2, but that's clearly not enough to spread around. But am I supposed to use a thin layer?

Share this post


Link to post
Share on other sites

I'm using the Neutrogena Healthy Skin Face lotion. It seems like the excess dried skin from the BP becomes apparent with the Neutrogena because of the AHA. I used to use Cetaphil lotion and it would cover up any of the dead skin left on there.

Now there's like brown dead skin left over from the AHA. I'm using 3 pumps in the morning and 4 at night. The instructions say 2, but that's clearly not enough to spread around. But am I supposed to use a thin layer?

Share this post


Link to post
Share on other sites

Merging with other exact same post. One post in one forum is sufficient.

Try the baby's hair brush method of exfoliation, gently. The link's in my signature. You can also massage in something like emu oil or jojoba oil; that helps flakes quite nicely, combining massage plus either oil.

Brown skin from AHA is unusual; make sure you're using SPF during daytime.

Share this post


Link to post
Share on other sites

:P The baby brush method is awesome. I couldn't find anything that worked decently 'til I started using the brush... and I wouldn't have thought of it myself, either. I got some dubious looks from my family when I bought it. It was epic.

Followww the paved gold road in Wynne's signature... the power of the baby brush compels you...

Share this post


Link to post
Share on other sites

It's weird that the dead skin becomes much more apparent when you use the Neutrogena. I've been using green cream for a while and when I put on my BHA no skin comes off, but when I put on my neutrogena sunscreen 20 minutes later SO much skin just slides off my face. I need to get a new sunscreen because since starting the gc it stings my face when I put it on. Nothing else does, just the neutrogena sunscreen

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×